# SDR A6WA202104307762

- Difficulty date: April 22, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 601R330355
- Part serial: NSN
- Condition: Gouged
- Location: Rt Windsheild
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP JUST ABOVE FRONT RIGHT WINDSHIELD OUTBOARD VERTICAL RETAINER HAS A GOUGE WL 128.85  RBL 1.   AIRCRAFT REMOVED FROM SERVICE  BLENDED DAMAGE TO A SMOOTH CONTOUR, PERFORMED HFEC WITH NO INDICATIONS, ROTO PEENED  REWORK AREA AND APPLIED PROTECTIVE FINISH IAW REO 601R-53-11-3686 REV.
